# SDR UALA2009122203972

- Difficulty date: December 21, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 76,628 hours, 12,368 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 5A29011
- Part serial: N2692
- Condition: Leaking
- Location: Overwing Slide
- Component: Slide
- Component part number: 101655306
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASPIRATOR LEAKING FROM BARREL.   EXTERNAL DAMAGE TO THE OUTSIDE OF ASPIRATOR.  REPLACED ASPIRATOR.
